# SDR 070103

- Difficulty date: July 1, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N425JL
- Make and model: Lear 25B
- Aircraft serial: 127
- Aircraft time: 10,377 hours, 10,444 cycles
- Engine: Ge CJ610*
- Engine time: 6,763 hours, 5,899 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL40.5, NR 1 ENGINE FLAMEOUT.   AIRCRAFT DESENDED TO FL290, THE ENGINE WAS RELIGHT AND AIRCRAFT CONTINUED TO SRQ AT FL240.  MAINTENANCE DETERMINED THAT THE BLEED VALVES WERE OUT OF ADJUSTMENT.
